Manage Profile
Manage Profile
Browse
Browse
Home
People
Organizations
Research
Events
Free entropy and property T factors.
Academic Article
Author's Version
Publisher's Version
Overview
Identity
Additional Document Info
Overview
Abstract
We show that a large class of finite factors has free entropy dimension less than or equal to one. This class includes all prime factors and many property T factors.
Authors
Ge, Liming
Shen, Junhao
Status
published
Publication Date
August 29, 2000
Published In
Proceedings of the National Academy of Sciences of the United States of America
Journal
Identity
Digital Object Identifier (doi)
https://doi.org/10.1073/pnas.97.18.9881
Additional Document Info
Start Page
9881
End Page
9885
Volume
97
Issue
18